# SDR ASAA9980176

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 198 - PRIOR TO DEPARTURE CREW REPORTED SOME EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE INOPERATIVE.  FOUND APPROXIMATELY A SIX INCH SECTION OF THE MOUNTING TRACK MISSING FORWARD OF ROW 1 D-F.  PERFORMED INTERIM REPAIR TO THE TRACK COVER, RECONNECTED THE CONNECTOR IN THE FLOOR TRACK AND THE LIGHTS OPERATED NORMALLY.  (M)
